# SDR DXTA2023080792310

- Difficulty date: August 4, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20595
- Aircraft time: 8,809 hours, 5,078 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007741
- Part serial: P825
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE APU WAS STARTED, SHORTLY AFTER THE BLEEDS WERE CONFIGURED FOR APU AIR USE (AS WE PULLED ONTO THE PARKING AREA) THE COCKPIT AND CABIN FILLED WITH SMOKE (FROM THE GASPER VENTS).  THERE WAS NO ASSOCIATED APU FIRE INDICATION. REMOVED AND REPLACED APU IAW CL-350 AMM(II) 49-11-01. REPLACED WITH CUSTOMER SUPPLIED, INSPECTED, APU GTCP36-150(BD) PN:3800774-1 SN:P-120, INSPECTED BY TURBINE ENGINE SPECIALISTS, INC. CRS TEHR262X ON WO:32773 DATED 29/JUN/2023. REMOVED AND REPLACED MAGNETIC OIL DRAIN PLUG IAW CL-350 AMM(II) 49-91-05. REPLACED WITH CUSTOMER SUPPLIED, NEW, PLUG, MACHINE PN:572-510-9151 SN:NSN. DRAINED RESIDUAL OIL IAW CL-350 AMM(II) 49·91-00-680-801. SERVICED OIL WITH XS JET SUPPLIED ETO 2197 IAW CL-350 AMM(II) 12-14-09-612-801 AND NETJETS AVIATION, INC. BOMBARDIER CHALLENGER 350 MAINTENANCE CHECKLIST TC NO CL·B10·05-1003 REV4 DATED 10JAN2023. PERFORMED OPERATIONAL TEST OF THE AUXILIARY POWER UNIT IAW CL-350 AMM(II) 49-11-01-710-801. OPERATIONAL TEST SATISFACTORY. REMOVED APU HOURS PN:3800774-2 SN:P-825: 5782.75 INSTALLED APU HOURS PN:3800774-1 SN:P-120: 7232.75  ORIGINAL SUBMISSION DATE:  8/7/2023
